Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Skin lesion enlarges, becomes reddish, turns yellow and bursts. Treatment?

hi,my name is bijay...from the past two years...i am having some sort of skin disorder enlarges, becomes reddish and then turns out yellow and burst skin is very much oily...each and every morning there will be a new pore on my face,they just come and go....i consulted many doctors but couldn t find the proper treatment...pls help me..
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for the query.

You might have developed furuncles.

These are deep bacterial infections.

Usually they last for few days.

However if proper treatment is not given, it may even persist longer.

Treatment is with antibiotics but the choice of antibiotics should be based on culture and sensitivity tests.

Please meet a dermatologist for exact diagnosis.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Sat, 28 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor